# SDR SABA010018

- Difficulty date: June 6, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- Aircraft time: 13,711 hours, 20,166 cycles
- Engine: Garrtt TPE331*
- Engine time: 13,711 hours, 20,166 cycles
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 4HFR34C653EFHJK
- Part serial: 901594
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT 963 ON FLIGHT 5123 FROM RDU TO ORF.  AFTER ENTERING CRUISE FLIGHT THE RIGHT ENGINE PROPELLER FLUCTUATED UP TO TWO PERCENT.  ALSO THE BETA CAP LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO RDU AND LANDED WITH NO OTHER PROBLEMS.  NO INFLIGHT EMERGENCY WAS DECLARED.  AIRCRAFT WAS FERRIED TO CLT FOR REPAIRS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PROPELLER.  OPS CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
